# SDR AWXA200601689

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 51,555 hours, 30,201 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Aft Flap
- Component: Te Flap
- Component part number: 6546435340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING OUTBOARD AFT FLAP, INBOARD AFT CORNER IS DEBONDED.  REPAIRED RIGHT WING OUTBOARD AFT FLAP, INBOARD AFT CORNER IAW B737-300 SRM 51-70-10, FIGURE 202, REPAIR 4.
